# SDR AALA20160820001

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 19,045 hours, 7,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727h-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP OF RT TRANSITION ANGLE, BS 727H - 727I. REMOVED DAMAGE AND INSTALLED DOUBLER IAW SRM 53-00-53-2R.
